# SDR T17A2018090434048

- Difficulty date: September 2, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK564
- Aircraft time: 6,964 hours, 5,199 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BRAKES ANTI-SKID FAILED ON LANDING ROLLOUT AFTER SPEEDBRAKE SWITCH WAS PUT IN RETRACT POSITION. INSPECTED ALL BRAKE SYSTEM PLUMBING WITH NO DEFECTS NOTED. INSPECTED BRAKE PEDALS ON PILOTS AND CO-PILOTS SIDE FOR ANY FADING WITH PRESSURE ON HYDRAULIC SYSTEM. NO DEFECTS NOTED. TAXIED AIRCRAFT AND PERFORMED OPS CHECK OF PILOTS AND CO-PILOTS BRAKES WHILE EXTENDING AND RETRACTING SPEED BRAKES. NO DEFECTS NOTED. OPERATIONAL CHECK OF BRAKE SYSTEM SATISFACTORY AT THIS TIME. ALL WORK IAW MM CH 32-40-00.
